# SDR COEA2013071902919

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572700201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT FRAME 26 IS CRACKED AT STRINGER 13L CUTOUT.  REPLACED IAW SRM 53-25-01 AND 53-51-40, FIG 103.
